Algebraic varieties with quasi-projective universal cover

Benoît Claudon, Andreas Höring, János Kollár

Research output: Contribution to journalArticle

Abstract

We prove that the universal cover of a normal projective variety X is quasi-projective iff a finite étale cover of X is a fiber bundle over an Abelian variety with simply connected fiber.

Original languageEnglish (US)
Pages (from-to)207-221
Number of pages15
JournalJournal fur die Reine und Angewandte Mathematik
Issue number679
DOIs
StatePublished - Jun 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Algebraic varieties with quasi-projective universal cover'. Together they form a unique fingerprint.

  • Cite this